# SDR MTNA201303110001

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,441 hours, 28,290 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS BRAKES INEFFECTIVE, EVEN WHEN PRESSED TO THE STOPS.  PERFORMED A DETAILED INSPECTION OF AREA BENEATH CABIN FLOOR FOUND NO LEAKS. ENSURED THE FITTINGS WERE TIGHT PERFORMED A DETAILED INSPECTION OF THE COCKPIT HYDRALUCE LINES FOUND NO DISCREPANCIES. PERFORMED BRAKE LINE BLEEDING, PERFORMED BLEEDING ON ALL LEFT MAIN WHEEL BRAKES. WITH HYDRAULIC SYSTEM PRESSURIZED ACTUATED FOOT PEDAL FOR THE BRAKES SEVERAL TIMES. FOUND BOTH CAPTAINS AND FIRST OFFICERS BRAKES TO BE FIRM AND ACTUATED PROPERLY. THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURN TO SERVICE.
